# SDR SIMA20151007001

- Difficulty date: October 7, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 32,127 hours, 27,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 1924
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH EMER LIGHTS SELECTED, NORMAL & OFF, A SECTION OF AISLE LIGHTS IN MIDDLE OF CABIN ILLUMINATES INTERMITTENTLY.  R & R EMER LIGHT BATTERY CHARGER 3 IAW AMM 33-50-04 & INVERTER 5 IAW AMM 33-50-11, WHICH ARE ASSOCIATED WITH FLOOR AISLE LIGHTS 4 & 5.  OPERATIONS CHECKED GOOD.
